Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the relations between eigenvalues and eigenvectors for matrices resulting from pre and post multiplication by the transpose

Authors: V. J. Law and R. H. Fariss
Journal: Math. Comp. 22 (1968), 867-868
MSC: Primary 15.25
MathSciNet review: 0238869
Full-text PDF

Abstract | Similar Articles | Additional Information

Abstract: Relationships between the eigenproblem associated with the matrices $ {A^T}A$ and $ A{A^T}$ are derived. If the larger problem is solved first, then the eigenvalues and eigenvectors associated with the smaller problem may easily be computed from the derived relationships.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 15.25

Retrieve articles in all journals with MSC: 15.25

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society